I wanna know if my condition really is SAD or maybe depression in general, or from drug use for the past couple years.
Does anyone else have a strange feeling in there head, almost constantly. Sort've like a lightheaded feeling but not really, as if something is making my brain tense or something, and that feeling is accompanied with a feeling of just sorta depression and dont want to do much.
I mean I took Lexapro last year and the doctor went from 10mg to 40mg in like a 2 month period of time and that shit made me think suicidaly, and made me extremely depressed, but that same feeling seems like its occuring now, just not as bad. Its weird, I'm not sure exactly what to do. I just recently quit doing drugs, and i could see how that would make someone depressed, but i dont see how that would give me this strange feeling in my head. I have no reason to be depressed I have enjoy what I have and have been given. This just seems uncontrolable.
Anyone have something similar to this, or did have something similar to this? How did you fix the problem. Also, this feeling either was non existant or very mild during any other time of the year.
also, i take plenty of supplments , natural ones and im not sure if any of them cause this or not. Im going to take them one at a time tommorow, see if the feeling starts up after i take it or not. and if it doesnt, then that would have caused it.
But currently I have the following and take everyday
Then I take a Vitamin D3 about 4,000 IU each day. Too much? Too Little?
as well as
Advanced B Vitamin Complex
Mochatonix ( a stimulant that I use in the morning to wake up and what not).
The only prescribed medication I take is .5 Klonopin in the morning and then .25mg at night or sometimes not at all a second time, it depends on how I feel.
I also use Kava Paste 84%, I've read it works well with mood boosting as well as anxiety, I think it helps.
And St Jogns Wort Tincture.
I know none of you are doctors, i just wanted to see if anyone has any idea of what is going on, or anyone that has had this before as well. I plan to go to my doctor tommorow, or the next day and bring him all of my supplements, tell him everything he needs to know, and see what he suggests.